# SDR CALA2025091809024

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 43N33206
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BTWN BS 600 - 620 S16L. EXISTING REPAIR DOUBLER HAS A DENT.    COMPLIED WITH UAL ECRA 5330-07610 AND V T MAE EA 757-5330-13-A41 09 REV-.
